# SDR NACA2023090700001

- Difficulty date: September 7, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767323
- Aircraft serial: 30565
- Aircraft time: 76,613 hours, 17,731 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED. PERFORMED FIM TASK 49-11 FT 959. THE APU IS SATISFACTORY. APU STARTING AND OPERATION NORMAL IAW AMM 49-11-00
